A categorical approach to the maximum theorem

Download
2018-08-01
Koudenburg, Seerp Roald
Berge's maximum theorem gives conditions ensuring the continuity of an optimised function as a parameter changes. In this paper we state and prove the maximum theorem in terms of the theory of monoidal topology and the theory of double categories.

Citation Formats
S. R. Koudenburg, “A categorical approach to the maximum theorem,” JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 222, no. 8, pp. 2099–2142, 2018, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/64322.